MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 16 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 16 CM; CATHETER INTRAVASCULAR THERAPE
Model Number IPN919469
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the venous line also broke near the insertion hub." the catheter was replaced.There were no consequences to the patient.The patient's current condition is reported as "passed away due to their overall clinical condition, unrelated to the incident".
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided two photos for analysis.The photos show the medial extension line with a hole in the connection adjacent to the juncture hub; however, a complete visual inspection to determine the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer provided two images for analysis.Visual analysis confirmed a hole on one of the extension lines adjacent to the juncture hub.The customer also returned one, 3-lumen cvc for analysis.Signs of use were observed inside the extension lines.Visual analysis revealed a hole on the medial extension line adjacent to the juncture hub.Microscopic examination confirmed the damage and revealed that the edges were rough and jagged.The medial line outer diameter measured 4.06mm, which is within the specification limits of 4.04mm-4.14mm per the extension line extrusion product drawing.The medial line inner diameter from within the luer hub measured 2.9464mm (0.116") , which is within the specification limits of 2.900mm-3.000mm per the extension line extrusion product drawing.A lab inventory syringe filled with water was attached to all three extension lines and flushed.When flushing the medial line, water was observed leaking from the hole adjacent to the juncture hub.Performed per ifu statement, "flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s).".A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations".The report of a leaking extension line was confirmed through analysis of the returned sample.Visual analysis confirmed a leak on the medial extension line directly adjacent to the juncture hub.Despite the damage, the sample met all relevant dimensional requirements, and a device history record review did not reveal any relevant findings.Based on the customer report, the sample received, and the comments from the manufacturing site, the likely root cause is manufacturing related.A non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 3-LUMEN 12 FR X 16 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23617364
Report Number3006425876-2025-01093
Device Sequence Number8977889
Product Code FOZ
UDI-Device Identifier10801902219203
UDI-Public(01)10801902219203(11)250826(17)300731(10)71F25H0830(21)
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K970864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN919469
Device Catalogue NumberCV-12123-F
Device Lot Number71F25H0830
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer12/15/2025
01/22/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/19/2025
01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown